# SDR LS1R088291

- Difficulty date: January 20, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- Engine: Allsn 250C20
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 164A1343
- Part serial: 4043
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOST PUMP IS INOPERATIVE.
